# SDR UPS05444990

- Difficulty date: July 25, 2005
- Submitted: August 1, 2005
- Operation: Air carrier
- Aircraft: N683UP
- Make and model: Boeing 747121
- Aircraft serial: 20353
- Aircraft time: 87,225 hours, 21,374 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 700-710 LBL 66 SEAT TRACK FOUND CORRODED.  CORROSION BLEND OUT 0.042 X 1 X 4  EXCEED SRM 53-10-01 FIG 1 LIMIT, SEAT TRACK REPAIRED AS PER SRM 53-10-05 FIG 1A.
